# SDR SWIA200414221

- Difficulty date: November 1, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120ER
- Aircraft serial: 120199
- Aircraft time: 25,008 hours, 32,850 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FLOORBEAM JUST AFT OF FRAME 15 FROM Y479.00L TO EDGE OF DOOR IS CORRODED. FLOORBEAM REPLACED IAW SRM 51-40-02 & 51-22-00.
